MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYS 6.25

MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYS 6.25
Model Number MAL-0001-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Malyugin ring bent upon insertion.No patient injury.

Brand Name
MST
Common Device Name
MALYUGIN RING SYS 6.25
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key24548130
Report Number3019924-2026-00053
Device Sequence Number14852280
Product Code HOC
UDI-Device Identifier00844685000029
UDI-Public00844685000029
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAL-0001-1
Device Catalogue NumberMAL-0001-1
Device Lot Number211944
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown